Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffer from diarrhea and stomach pain, nausea. High eosinophils. Have Hashimoto's disease. Chances of autoimmune disease?

I ve had diarrhea after eating intermittantly some days are worse than others. But it seems as soon as I eat - somethimes within 30 seconds I get diarrhea. I sometimes have pain where my esophagus/ stomach meet and nausea at the same time as the diarrhea. My easinophils were 16.4 on my CBC. I have Hoshimotos. I m waiting for my stool samples to be processed. What do you think - parasite, aoutoimmune disease or nothing?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Well from the description of your symptoms followwing are the plausible cause in descending order

1. Eosinophilic Gastritis ....endoscopy will be required by gastroenterologist.

2. Parasites .... stool test will show us , but usually stool tests are normal.

3. IBS ( irritable bowel syndrome ) mostly seen in autoimmune diseases like hashimotos.It is a diagnosis of exclusion

4. H.pylori infection , with pain in upper abdomen.

Hope this helps

Take care

Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor